# SDR AWXA200600104

- Difficulty date: December 20, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583312
- Condition: Cracked
- Location: Bs 194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED FLOOR WEB CRACKED, 1.2 INCHES, AT BS 194, WL 207 AND BL 30R.  MAINTENANCE REMOVED CRACKED WEB AND FABRICATED NEW WEB IAW BOEING 737-300 SRM 53-10-51-2R8.  INSTALLED FABRICATED REPAIR PARTS AT BS 194, WL 207 AND BL 30R IAW BOEING 737-300 SRM 53-10-51-2R8.
